# SDR SWAA2023090687039

- Difficulty date: August 8, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 59,226 hours, 35,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS727E TO BS767 RBL21 AND WL156 AFT CARGO COMPARTMENT 2023-490559<[01] REPLACED SUPPORT ZEE LOCATED BTW BS727 TO BSU67 RBL21 AND WL156 AT AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 146A7500 SHEET 85 REV. A AND DWG 146A7502 SHEET 26 REV. -  SEE INDIVIDUAL SIGN-OFF BELOW;[02] CORRECTED STEP 1 REPLACED SUPPORT ZEE LOCATED BTW BS727 TO BS767 RBL21 AND WL156 AT AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 146A7500 SHEET 85 REV. A AND DWG 146A7502 SHEET 26 REV. -  SEE INDIVIDUAL SIGN-OFF BELOW;[03] REPLACED SUPPORT ZEE LOCATED BTW BS727 TO BS767 RBL21 AND WL156 AT AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 146A7500 SHEET 85 REV. A AND DWG 146A7502 SHEET 26 REV. -   SEE INDIVIDUAL SIGN-OFF BELOW AS RII
